# SDR UPS07850414

- Difficulty date: August 3, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW REPORTED TO MX THAT EMERGENCY SLIDE PACK ON CREW ENTRY DOOR FELL OUT OF COMPARTMENT.  RE-INSTALLED EMERGENCY SLIDE ON THE CREW ENTRY DOOR, OK FOR SERVICE.
